# SDR AALA202402265585

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 25,702 hours, 10,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: AFTER TAKEOFF AND RAISING THE LANDING GEAR LEVER, THE LANDING GEAR WILL NOT COME UP, AIRCRAFT AIR INTERRUPTED BACK AND LANDED SAFELY AT CLE. FOUND MANUAL LANDING GEAR EXTENSION ACCESS DOOR NOT FULLY SECURE. SECURED ACCESS DOOR IN CLOSED POSITION REF FIM 32-30-00.
